MathSciNet Relay Station
MathSciNet bibliographic data
MR2155473 93E11
Mahmoud, Magdi S. Resilient linear filtering of uncertain systems. Automatica J. IFAC 40 (2004), no. 10, 1797–1802 (2005).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement